Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 17, 2016, 4:07 PM EDT for Johnson County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2016, 4:07 PM EDT (20:07 UTC)
- Expired
- Jul 17, 2016, 4:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
County Johnson County, GA
The radar
The Robins AFB radar (KJGX), 97 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 243 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 926 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
807
WWUS82 KFFC 172007
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 PM EDT SUN JUL 17 2016
GAZ074-076-085-086-172045-
JOHNSON GA-WASHINGTON GA-EMANUEL GA-JEFFERSON GA-
407 PM EDT SUN JUL 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON...
SOUTHEASTERN WASHINGTON...NORTHERN EMANUEL AND SOUTHEASTERN JEFFERSON
COUNTIES UNTIL 445 PM EDT...
AT 406 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM EAST OF
HARRISON TO WEST OF SUMMERTOWN...AND MOVING NORTHEAST AT 10 MPH.
HAZARD...UP TO 35 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WADLEY...BARTOW...SUMMERTOWN...RIDDLEVILLE...COLEMANS LAKE...
BLUNDALE...THREE POINTS...NEW HOME AND PRINGLE.
LAT...LON 3281 8215 3267 8240 3276 8269 3295 8270
3287 8230 3284 8232 3283 8230 3283 8226
3281 8225 3281 8223 3280 8221
TIME...MOT...LOC 2006Z 247DEG 8KT 3280 8261 3275 8241
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 17, 2:57 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jul 17, 2:57 PM EDT, 1 hour 10 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 257 PM EDT SUN JUL 17 2016 .SHORT TERM /Tonight through Monday Night/... Scattered showers and isolated thunderstorms will continue through this afternoon across central and north Georgia. Another very warm and muggy day exists with temps in the upr 80s to lwr 90s and heat indices in the 90s to around 100F in a number of locations. Elongated upper ridge has stretched itself from the Ozarks region in Arkansas to the southeast Atlantic coast. Long-duration/strong to severe storms will be limited through this evening due to this upr ridge and the fact that the flow aloft is very weak. More of the same is expected tomorrow /Monday/ as plenty of morning sun should heat the surface quickly. Upr ridge shifts slightly west allowing a more northerly upr lvl flow to develop across the region. Hard to pick out smaller "disturbances" in the upr lvl flow at this time but they will likely exist and contribute to scattered thunderstorms across the area by early afternoon. Low to mid lvl flow will continue to be very weak so convection will tend to be supported and re-fire along outflow boundaries. Outside of storms, another warm day is in store with max temps reaching the lower to mid 90s. DJN.83 && .LONG TERM /Tuesday through Sunday/... Pattern in long term period dominated by large upper high centered over Southern Plains and Mid-South. Upper troughing deepens a little along Eastern CONUS into the Southeast starting early Thursday but upper ridging appears to build back into the state late Friday. Good agreement between medium range models with large scale pattern. Disagreement as usual this time of year is with finer details of deep moisture and associated convection. As NW flow sets up Wed- Thurs...could see some drying in north GA which models indicate...but typically do not see this this time of year unless dry/cool advection in low and mid-levels is strong... which it is not. Have adjusted model blend PoPs up a little in north Georgia. Rest of blended forecast looks quite good with temps slightly above normal. SNELSON/16 && AVIATION... 18Z Update... Showers and isolated thunderstorms are increasing in coverage across central/north Georgia. There is no significant forcing/focus to sustain the convection and the flow aloft is very weak...so a very 'hit or miss' approach to convection this afternoon. Feel more confident than not to keep 'TEMPO' group out of ATL at this time but cannot rule out a pop-up shower right over the airfield at some point this afternoon. Storms may also have a hard time developing due to upr ridge in place across the region and drier mid lvl air in place. Hi-res models are trying to develop convection south of I-20 later today (bwtn 23-03z) but having a hard time seeing this happening so have left it dry at KMCN and KCSG attm. Activity should fall apart after 02z with most areas convection-free by 05z. Low clouds/fog should not impact the airports overnight. //ATL Confidence...18Z Update... Medium confidence with convection/weather. High confidence with all other elements. DJN.83 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 93 73 96 / 20 40 10 40 Atlanta 74 93 75 94 / 20 30 20 30 Blairsville 66 87 67 89 / 30 40 10 50 Cartersville 72 92 72 95 / 20 40 20 40 Columbus 74 95 75 95 / 20 30 20 30 Gainesville 73 91 74 94 / 20 40 10 40 Macon 73 95 74 96 / 20 40 10 30 Rome 71 95 72 95 / 20 30 20 40 Peachtree City 71 93 72 95 / 20 30 20 30 Vidalia 73 95 74 94 / 30 30 10 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DJN.83 LONG TERM....16 AVIATION...DJN.83
Hazardous weather outlook, Jul 17, 7:15 AM EDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 715 AM EDT SUN JUL 17 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181115- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 715 AM EDT SUN JUL 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. WEATHER HAZARDS EXPECTED... FREQUENT LIGHTNING...BRIEF GUSTY WINDS AND HEAVY RAIN CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY. BY THURSDAY THROUGH SATURDAY...THE POTENTIAL SHOULD BE MORE CONFINED TO CENTRAL GEORGIA. ISOLATED SEVERE STORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. 16
In the hours before
Special weather statement, Jul 17, 3:17 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
317 PM EDT SUN JUL 17 2016
GAZ001-002-172000-
DADE GA-WALKER GA-
317 PM EDT SUN JUL 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR DADE AND WALKER COUNTIES UNTIL
400 PM EDT...
AT 316 PM EDT...A STRONG THUNDERSTORM WAS NEAR TRENTON. THIS STORM
WAS NEARLY STATIONARY.
HAZARD...UP TO 35 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD REMEMBER...
TURN AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TRENTON...CHICKAMAUGA...RISING FAWN...NOBLE...CLOUDLAND CANYON STATE
PARK...COOPER HEIGHTS AND ROCK SPRING.
LAT...LON 3485 8554 3492 8536 3486 8526 3485 8526
3485 8525 3482 8520 3478 8520 3477 8519
3464 8554 3472 8556
TIME...MOT...LOC 1916Z 338DEG 2KT 3482 8544Special weather statement, Jul 17, 3:19 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
319 PM EDT SUN JUL 17 2016
GAZ002-004-005-172000-
MURRAY GA-WHITFIELD GA-WALKER GA-
319 PM EDT SUN JUL 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MURRAY...SOUTHERN
WHITFIELD AND SOUTHEASTERN WALKER COUNTIES UNTIL 400 PM EDT...
AT 318 PM EDT...A STRONG THUNDERSTORM WAS NEAR DALTON. THIS STORM WAS
NEARLY STATIONARY.
HAZARD...UP TO 35 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD REMEMBER...TURN
AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALTON...TILTON AND MILL CREEK.
LAT...LON 3477 8510 3482 8492 3468 8484 3464 8493
3463 8508
TIME...MOT...LOC 1918Z 338DEG 1KT 3472 8500Special weather statement, Jul 17, 3:50 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 PM EDT SUN JUL 17 2016
GAZ007-013>015-172015-
GILMER GA-DAWSON GA-LUMPKIN GA-PICKENS GA-
350 PM EDT SUN JUL 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...DAWSON...
SOUTHERN LUMPKIN AND NORTHEASTERN PICKENS COUNTIES UNTIL 415 PM
EDT...
AT 349 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM
NORTHEAST OF JASPER TO NEAR DAWSONVILLE...AND MOVING EAST AT 10 MPH.
HAZARD...UP TO 35 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS ALSO POSSIBLE. MOTORISTS SHOULD SLOW DOWN AND BE
PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD REMEMBER...TURN
AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DAHLONEGA...DAWSONVILLE...AURARIA...AMICALOLA FALLS STATE PARK...
MCKEE...THE BLACK GAP SHELTER...THE LEN FOOTE HIKE INN...JUNO...
SEQUOYAH LAKE...GARLAND...NIMBLEWILL AND FAUSETT LAKE.
LAT...LON 3464 8420 3461 8419 3463 8417 3454 8387
3449 8385 3446 8389 3446 8391 3447 8391
3447 8393 3445 8392 3443 8396 3441 8398
3440 8398 3438 8402 3454 8445 3467 8430
TIME...MOT...LOC 1949Z 288DEG 10KT 3456 8428 3449 8407Special weather statement, Jul 17, 3:59 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT SUN JUL 17 2016
GAZ030-031-172030-
PAULDING GA-POLK GA-
359 PM EDT SUN JUL 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PAULDING AND
NORTHEASTERN POLK COUNTIES UNTIL 430 PM EDT...
AT 358 PM EDT...A STRONG THUNDERSTORM WAS NEAR BRASWELL...MOVING
EAST AROUND 5 MPH.
HAZARD...UP TO 35 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALLAS...ROCKMART...BRASWELL...TAYLORSVILLE...YORKVILLE AND BURNT
HICKORY RIDGE.
LAT...LON 3408 8502 3408 8482 3396 8480 3387 8490
3395 8504
TIME...MOT...LOC 1958Z 281DEG 4KT 3400 8496Special weather statement, Jul 17, 4:04 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
404 PM EDT SUN JUL 17 2016
GAZ005-007-012-172045-
GILMER GA-MURRAY GA-GORDON GA-
404 PM EDT SUN JUL 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GILMER...MURRAY AND
NORTHEASTERN GORDON COUNTIES UNTIL 445 PM EDT...
AT 403 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM ETON TO
NORTHEAST OF RESACA...AND MOVING EAST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CHATSWORTH...ETON...NICKELSVILLE...TAILS CREEK...RAMHURST...FORT
MOUNTAIN STATE PARK...NORTH GEORGIA SPEEDWAY...CARTERS...OAKMAN AND
AUDUBON.
LAT...LON 3485 8460 3467 8458 3450 8474 3461 8492
3466 8490 3467 8489 3468 8490 3471 8489
3471 8487 3472 8486 3473 8487 3474 8485
3477 8487 3479 8486 3480 8484 3481 8485
3485 8484
TIME...MOT...LOC 2003Z 279DEG 6KT 3480 8478 3463 8484Special weather statement, Jul 17, 4:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 PM EDT SUN JUL 17 2016
GAZ074-076-085-086-172045-
JOHNSON GA-WASHINGTON GA-EMANUEL GA-JEFFERSON GA-
407 PM EDT SUN JUL 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON...
SOUTHEASTERN WASHINGTON...NORTHERN EMANUEL AND SOUTHEASTERN JEFFERSON
COUNTIES UNTIL 445 PM EDT...
AT 406 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM EAST OF
HARRISON TO WEST OF SUMMERTOWN...AND MOVING NORTHEAST AT 10 MPH.
HAZARD...UP TO 35 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WADLEY...BARTOW...SUMMERTOWN...RIDDLEVILLE...COLEMANS LAKE...
BLUNDALE...THREE POINTS...NEW HOME AND PRINGLE.
LAT...LON 3281 8215 3267 8240 3276 8269 3295 8270
3287 8230 3284 8232 3283 8230 3283 8226
3281 8225 3281 8223 3280 8221
TIME...MOT...LOC 2006Z 247DEG 8KT 3280 8261 3275 8241The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 8:06 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Jasper, Jefferson, Putnam and 1 more | 54 min |
| Jul 16, 8:41 PM EDT | Special Weather Statement | FFC | Glascock, Greene, Hancock, Jasper, Putnam, Taliaferro and 1 more | 64 min |
| Jul 16, 9:18 PM EDT | Special Weather Statement | FFC | Greene, Morgan, Taliaferro | 42 min |
| Jul 17, 3:05 PM EDT | Special Weather Statement | FFC | Gordon | 40 min |
| Jul 17, 3:08 PM EDT | Special Weather Statement | FFC | Floyd | 37 min |
| Jul 17, 3:17 PM EDT | Special Weather Statement | FFC | Dade, Walker | 43 min |
| Jul 17, 3:19 PM EDT | Special Weather Statement | FFC | Whitfield | 41 min |
| Jul 17, 3:50 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 25 min |
| Jul 17, 3:59 PM EDT | Special Weather Statement | FFC | Paulding | 31 min |
| Jul 17, 4:04 PM EDT | Special Weather Statement | FFC | Murray | 41 min |
| Jul 17, 4:27 PM EDT | Special Weather Statement | FFC | Toombs | 33 min |
| Jul 17, 4:39 PM EDT | Special Weather Statement | FFC | Murray | 51 min |
| Jul 17, 4:42 PM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Jul 17, 4:46 PM EDT | Special Weather Statement | FFC | Fannin | 44 min |
| Jul 17, 5:00 PM EDT | Special Weather Statement | FFC | Gordon | 45 min |
| Jul 17, 5:01 PM EDT | Special Weather Statement | FFC | Murray | 29 min |
| Jul 17, 5:12 PM EDT | Special Weather Statement | FFC | Telfair | 33 min |
| Jul 17, 5:14 PM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| Jul 17, 5:32 PM EDT | Special Weather Statement | FFC | Hall | 28 min |
| Jul 17, 5:59 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Jul 17, 6:02 PM EDT | Special Weather Statement | FFC | Houston | 43 min |
| Jul 17, 6:03 PM EDT | Special Weather Statement | FFC | Forsyth | 42 min |
| Jul 17, 6:28 PM EDT | Special Weather Statement | FFC | Treutlen | 32 min |
| Jul 17, 6:40 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 50 min |
| Jul 17, 6:43 PM EDT | Special Weather Statement | FFC | Twiggs | 47 min |
| Jul 17, 6:57 PM EDT | Special Weather Statement | FFC | Gwinnett | 33 min |
| Jul 17, 7:09 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 36 min |
| Jul 17, 7:20 PM EDT | Special Weather Statement | FFC | Pulaski | 40 min |
| Jul 17, 7:32 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Rockdale, Walton | 22 min |
| Jul 17, 7:40 PM EDT | Special Weather Statement | FFC | Dodge | 50 min |
| Jul 17, 7:47 PM EDT | Special Weather Statement | FFC | Newton | 43 min |
| Jul 17, 7:50 PM EDT | Special Weather Statement | FFC | Pulaski | 40 min |
| Jul 17, 7:52 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 38 min |
| Jul 17, 7:56 PM EDT | Special Weather Statement | FFC | Gwinnett | 34 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.